RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 56, Number 4  


The set of nondegenerate flexible polyhedra of a prescribed combinatorial structure is not always algebraic
V. A. Alexandrov
723
Gaps in the spectrum of a waveguide composed of domains with different limiting dimensions
F. L. Bakharev, S. A. Nazarov
732
On compactness of maximal operators
E. I. Berezhnoĭ
752
Geodesics and shortest arcs of a special sub-Riemannian metric on the Lie group $SO(3)$
V. N. Berestovskiĭ, I. A. Zubareva
762
Each $3$-polytope with minimum degree $5$ has a $7$-cycle with maximum degree at most $15$
O. V. Borodin, A. O. Ivanova
775
Finite $\pi$-groups with normal injectors
N. T. Vorob'ev, A. V. Martsinkevich
790
Sufficient conditions for the modularity of the lattice generated by elements with properties of modular type
A. G. Geĭn, M. P. Shushpanov
798
Multidimensional exact solutions of a nonlinear system of two parabolic equations
A. A. Kosov, E. I. Semenov
805
Hyperfunction semigroups
M. Kostić, S. Pilipović, D. Velinov
821
On some boundary value problems for systems of pseudoparabolic equations
A. Sh. Lyubanova
835
Zeta-invariants of the Steklov spectrum of a planar domain
E. G. Mal'kovich, V. A. Sharafutdinov
853
An eigenvalue multiplicity formula for the Schur complement of a $3\times3$ block operator matrix
M. É. Muminov, T. Kh. Rasulov
878
Ideal growth in metabelian Lie $p$-algebras
V. M. Petrogradsky, I. A. Subbotin
896
Quasilinear equations that are not solved for the higher-order time derivative
M. V. Plekhanova
909
On the well-posedness of the Cauchy problem for the equation of radiative transfer with Fresnel matching conditions
I. V. Prokhorov, A. A. Sushchenko
922
Generalized $FC$-groups with chain conditions
Zh. Zhang, Sh. Chen
934
The Green's operator of a generalized matrix differential-algebraic boundary value problem
S. M. Chuiko
942
On the periodic groups saturated with projective linear groups
A. A. Shlepkin
952
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020